×

zbMATH — the first resource for mathematics

On a class of nonlinear second-order differential equations. (English) Zbl 0097.29501

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F. V. Atkinson, On second-order non-linear oscillations, Pacific J. Math. 5 (1955), 643 – 647. · Zbl 0065.32001
[2] John Jones Jr., On nonlinear second order differential equations, Proc. Amer. Math. Soc. 9 (1958), 586-588; errata 10 (1958), 1000. · Zbl 0092.08803
[3] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalties, Cambridge, 1952.
[4] Richard A. Moore and Zeev Nehari, Nonoscillation theorems for a class of nonlinear differential equations, Trans. Amer. Math. Soc. 93 (1959), 30 – 52. · Zbl 0089.06902
[5] R. V. Petropavlovskaya, On the oscillatory aspect of solutions of the differential equation \?”=\?(\?,\?’,\?), Dokl. Akad. Nauk SSSR (N.S.) 108 (1956), 389 – 391 (Russian). · Zbl 0070.30803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.